# SDR SWAA2020113027663

- Difficulty date: November 1, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND RT SIDE SEAT TRACK BETWEEN STA 480 AND 520 RBL 45 WL 208, MARKED.  REMOVED AND REPLACE SEAT TRACK BS 480-520 RBL 45 WL 208, PER SRM 51-40-02 AND DWG NR 143A5300 88911U 11NOV2020.
